American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14M07) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Sijong Kwak. Smooth projective varieties with extremal or next to extremal curvilinear secant subspaces. Trans. Amer. Math. Soc. 357 (2005) 3553-3566. MR 2146638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Juan C. Migliore and Chris Peterson. A construction of codimension three arithmetically Gorenstein subschemes of projective space. Trans. Amer. Math. Soc. 349 (1997) 3803-3821. MR 1432204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Mark Andrea A. de Cataldo. A finiteness theorem for low-codimensional nonsingular subvarieties of quadrics. Trans. Amer. Math. Soc. 349 (1997) 2359-2370. MR 1376545.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Vincenzo Di Gennaro. A bound on the geometric genus of projective varieties verifying certain flag conditions. Trans. Amer. Math. Soc. 349 (1997) 1121-1151. MR 1390976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Giorgio Bolondi and Juan C. Migliore. The structure of an even liaison class . Trans. Amer. Math. Soc. 316 (1989) 1-37. MR 968882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1